# SDR MASA20241120020

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 21,290 hours, 12,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 17033083004
- Condition: Bent
- Location: Rt Te Flap
- Part time: 21,290 hours, 12,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP WAS BENT CHAFFED, AND CRACKED. ARRIVED AT C CHECK WITH TEMPORARY REPAIR COMPLIED WITH. PERMANENT REPAIR COMPLIED WITH BY REPLACING RH O/B MAIN FLAP OUTBD RIB15 WITH NEW AS PER RO E175-27-4021R3.
